# SDR SWIA201229380

- Difficulty date: January 14, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 27,637 hours, 36,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT ROW 10 IS OUT.  (FLT 7802)  RELAMPED EMERGENCY EXIT SIGN.
